|Will Chemo for KS cause complications in a patient on Coumadin?
Nov 28, 2002
Hello Dr. Dezube....I wrote to you about my best friend in August with no insurance with KS...First thanks so much for your reply....I did check out the site for Aids Malignancy Consortium and found an MD that takes his insurance. My question I wanted to ask you is will my friend who is on Couamdin for past history of DVT have complications with the Chemo that he will be getting as far as interactions...? Hes a complicated case with the clotting issue and Chemo to begin.......Im glad to say that he's now on HAART now:).. Thnx for you help and your help to others because of this site!
Response from Dr. Dezube
The chemotherapy which is used in Kaposi's sarcoma should not affect his coumadin, but nevertheless, it could. Your friend will need his coumadin level checked regualarly-- his health care provider will measure his INR/PT levels (these are the test for coumadin). He should do well.
HPV Vaccine-what's the scoop on it?
Lymphoma- new diagnosis. What's going to happen to me.I'm sooooo worried.
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.